MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 10 MM

KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 10 MM
Model Number 26003BRA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "optical system is foggy".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, "optical system: foggy", could not be confirmed.No deviations, significant damage, or negative influences that could impair the imaging or function of the optics can be detected on the optics examined.Very slight scratches may be visible on the surface, but these have no negative impact on the function or imaging of the optics.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 10 MM
Common Device Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 10 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23706736
Report Number9610617-2025-02229
Device Sequence Number21489945
Product Code OWN
UDI-Device Identifier04048551436240
UDI-Public04048551436240
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26003BRA
Device Catalogue Number26003BRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown